# SDR IPXA10M62969

- Difficulty date: September 19, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT OUTBD OF SLAT TRACK NR10 FOUND STIFFENER WITH SU SPECTED CRACK AS MARKED.  REMOVED DAMAGE AND REWORKED RT WING FIXED L/E STRINGER INBD OF STA XOS 667.6.  FABRICATED REPAIR STRAP AND FILLER AND INSTALLED REF EA 011- 5720-01-A2701 REV I/R AND EO MD11-5720-40014-A.
